What would be the reason for this?

I've recently started taking a all in one vitamins and mineral pill. - centrum, performance.
I went to the bathroom... And before I flushed I noticed my bowl had a lot of red in it.. I wasnt to sure if it was my urine or .. Yea.
Today I was in a very hot/warm place for cultural stuff. Im sure I havent consumed any red food. . .
Please help. It would put my mind at ease.
Thank you.
This is extremely awkward.

2 answers

Recent Questions Health

ANSWER #1 of 2

That actually sounds like it could be a bladder infection. not everyone feels pain when they get blood in their urine.

Centrum or any other vitamin pill can cause you to get infections, because your bladder and kidneys have to work extra hard to get out all the excess vitamins that your body doesn't use.

That is why I suggest that you go see a doctor to get it treated and then in future drink enough or more than the usual amount of water when you take vitamin pills.

ANSWER #2 of 2

Vitamin B 12 will make urine reddish orange...check the bottle of vitamins you're taking, and see if it is high in Vit B's.


Reasons why you get your period twice a month?

Add your answer to this list